Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

David, Carchedi, Sarah, Scherotzke, Nicolò, Sibilla, Mattia, Talpo (2017) Kato-Nakayama spaces, infinite root stacks, and the profinite homotopy type of log schemes. Geometry & Topology, 21 (5). pp. 3093-3158. ISSN 1364-0380. (doi:10.2140/gt.2017.21.3093) (KAR id:61900)
Format: PDF
Shank, R. James, Pierron, Théo (2016) Rings of invariants for the three dimensional modular representations of elementary abelian p-groups of rank four. Involve: A Journal of Mathematics, 9 (4). pp. 551-581. ISSN 1944-4176. (doi:10.2140/involve.2016.9.551) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:43600)
Lemmens, Bas, Parsons, Christopher (2015) On the number of pairwise touching simplices. Involve: A Journal of Mathematics, 8 (3). pp. 513-520. ISSN 1944-4176. E-ISSN 1944-4184. (doi:10.2140/involve.2015.8.513) (KAR id:43592)
Format: PDF
This list was generated on Mon Dec 5 02:49:24 2022 GMT.